# SDR CA050601004

- Difficulty date: May 30, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Condition: Failed
- Location: Pitot Tube
- Component: Pitot Tube
- Component part number: PH11001DH
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

(CAN) AN OPERATOR HAS EXPERIENCED A SECOND INCIDENT OF PITOT HEAT FAILURE WITH SUBSEQUENTLY LOSS OF AIRSPEED INDICATION CAUSED BY A POPPED CB.SIX WEEKS AGO THE SAME OPERATOR LOST BOTH AIRSPEEDS BY POPPED CBS PITOT HTR 1 AND 2 SIMULTANEOUS. MOISTURE HAS BEEN FOUND ON PITOT TUBE RECEPTACLES CAUSED BY WEAK SEALANT. BOMBARDIER AEROSPACE IS INVESTIGATING THE EVENTS.
